Top
10
Doctor insights on: Levaquin Overdose

Share
1

1
Can children use Levaquin (levofloxacin)?

Can children use Levaquin (levofloxacin)?

Levaquin (levofloxacin): Normally Levaquin (levofloxacin) is not used in patients under the age of 18 unless there is a very specific reason to do so. ...Read more

See 1 more doctor answer

Overdose (Definition)

When the maximum dose of medication ...Read more


2

2
Does levaquin (levofloxacin) make u sick?

Does levaquin (levofloxacin) make u sick?

Yes: It can sometimes cause stomach upset and headaches, this is not an allergic run so don't stop it until you talk to your doctor. ...Read more

4

4
Who should not take Levaquin (levofloxacin)?

Who should not take Levaquin (levofloxacin)?

Levaquin (levofloxacin): "Levaquin® is contraindicated in persons with known hypersensitivity to levofloxacin, or other quinolone antibacterials." See: http://www.drugs.com/pro/levaquin.html ...Read more

5

5
Is Levaquin (levofloxacin) good after 2 years?

Ask your pharmacist: ask your pharmacist who provided the prescription and they can tell you ...Read more

See 1 more doctor answer
7

7
Please describe the medication: levaquin (levofloxacin)?

Please describe the medication: levaquin (levofloxacin)?

Antibiotic: Treats infections that are caused by certain kinds of bacteria. Also used to treat and prevent anthrax infection after exposure. Also used to treat and prevent plague. This medicine is a fluoroquinolone antibiotic. ...Read more

See 1 more doctor answer
8

8
What happens if you take expired levaquin (levofloxacin)?

What happens if you take expired levaquin (levofloxacin)?

Should not: You should not take any expired med, including antibiotics. Because you lose efficacy and may have side effects of chemical structure change, lose stability etc.... ...Read more

9

9
I feel worse after taking levaquin (levofloxacin). Is this normal?

I feel worse after taking levaquin (levofloxacin). Is this normal?

Some people feel but: Some people feel worse as a side effect of taking Levaquin You feel worse for the condition you are being treated for or a side effect from taking Levaquin Discuss your concern with your doctor and may need change to a different antibiotic ...Read more

10

10
Should i feel worse after taking levaquin (levofloxacin)? What should I do?

Should i feel worse after taking levaquin (levofloxacin)? What should I do?

Depends yur conditio: It depends what you are taking Levaquin (levofloxacin) for levaquin is an an antibiotic used for infections in different parts of body.Like pneumonia, bronchitis, sinusitis, urinary tract infection etc. If you feel worse that means either the antibiotic is not effective or you are getting unpleasant side effects from it check with your doctor who prescribed the antibiotics why you are feeling worse. ...Read more